On oblique derivative problems for fully nonlinear second-order elliptic partial differential equations on nonsmooth domains

Paul Dupuis, Hitoshi Ishii

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)
Original languageEnglish
Pages (from-to)1123-1138
Number of pages16
JournalNonlinear Analysis
Issue number12
Publication statusPublished - 1990
Externally publishedYes


  • Degenerate elliptic equations
  • oblique derivative problems

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this